# SDR SWAA2022032178720

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRONT STIFFENER LOCATED INSPAR RIB 129.50 RT HORIZONTAL STABILIZER. 2022-85529 / [01] REPLACED FRONT STIFFENER LOCATED INSPAR RIB 129.50 RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 182A2501 SHEET 15; REV. F. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED FRONT STIFFENER LOCATED INSPAR RIB 129.50 RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 182A2501 SHEET 15; REV. F. SEE INDIVIDUAL SIGN OFFS BELOW.
